Ask an expert
Question

17 Jul 2006

Stopped EVRA - now lactating???
I just recently stopped using the EVRA patch (does anybody else use it???) It was great for 8 months, no side effects. Then the headaches, itching etc set in. One month during my period I was even lactating - or leaking something that looked just like colostrum. I decided to stop the patch and not use contraception at all for a little while just to let my body settle. Now I'm leaking colostrum AGAIN!!! My pharmacist says my hormones are completely messed and I must go for full spectrum blood tests. Is this necessary or should I leave it for a while???
Answer 321 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I agree with your pharmacist. In particular, you should have your prolactin levels checked.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9527 votes
No
69% - 20980 votes
Vote